Annals of Functional Analysis

Ishikawa type algorithm of two multi-valued quasi-nonexpansive maps‎ ‎on nonlinear domains

Hafiz Fukhar-ud-din, Abdul Rahim Khan, and M‎. ‎Ubaid‎-ur-Rehman

Full-text: Open access

Abstract

We study an Ishikawa type algorithm for two multi-valued quasi-nonexpansive‎ ‎maps on a special class of nonlinear spaces namely hyperbolic metric spaces;‎ ‎in particular‎, ‎strong and $\triangle‎-‎$convergence theorems for the proposed‎ ‎algorithms are established in a uniformly convex hyperbolic space which‎ ‎improve and extend the corresponding known results in uniformly convex‎ ‎Banach spaces‎. ‎Our new results are also valid in geodesic spaces.

Article information

Source
Ann. Funct. Anal., Volume 4, Number 2 (2013), 97-109.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399899528

Digital Object Identifier
doi:10.15352/afa/1399899528

Mathematical Reviews number (MathSciNet)
MR3034933

Zentralblatt MATH identifier
1276.47081

Subjects
Primary: 47H04: Set-valued operators [See also 28B20, 54C60, 58C06]
Secondary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc.

Keywords
Hyperbolic space ‎multi-valued map common fixed point ‎asymptotic centre ‎convergence

Citation

Fukhar-ud-din, Hafiz; Khan, Abdul Rahim; ‎Ubaid‎-ur-Rehman, M‎. Ishikawa type algorithm of two multi-valued quasi-nonexpansive maps‎ ‎on nonlinear domains. Ann. Funct. Anal. 4 (2013), no. 2, 97--109. doi:10.15352/afa/1399899528. https://projecteuclid.org/euclid.afa/1399899528


Export citation